Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|helpwanted1234 - Sat Feb 23, 2008 10:05 am||
I have been taking Yasmin for about a month now, and I've started on the white pills, and this is the week you are supposed to be on your period. I have taken four of these pills but i still haven't started my period. Am I pregnant?
|Debbie Miller, RN - Sat Feb 23, 2008 6:22 pm||
If you have taken your pills faithfully as directed the chance of pregnancy is only about 1%. However, the withdrawal bleeding which usually occurs can vary with the individual, especially in the first few months on the pill. Continue to take the pills on schedule even in the absence of a "period" but if you have other symptoms of pregnancy you could take a pregnancy test to be sure. Usually five weeks from your last period these are quite accurate.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.